# SDR USAASB01094

- Difficulty date: March 29, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - PILOT REPORTED THAT THE AFT LEFT AND AFT RIGHT EMERGENCY ESCAPE SLIDE LIGHTS WERE INOPERATAIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AND THE BATTERY PACK (P/N 61-0478-9).  OPS CHECK GOOD.  (M)
